# SDR FDEA202410171539

- Difficulty date: October 17, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N190FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63121
- Aircraft time: 6,354 hours, 3,119 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587638
- Condition: Punctured
- Location: Zone 200
- Part time: 6,354 hours, 3,119 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMP, FLOOR PANEL 241AFF (BTW STA 700 AND STA 800 AND BBL 0) WITH   PUNCTURE MAIN DECK CARGO FLOOR PANEL 241AFF (BTW STA 700 AND STA 800 AND BBL 0) WAS REPAIRED   IAW B767 SRM 53-00-50-2R PAR 4.B FIGURE 201 SHEET 2 REV 90 AUG 15/2024
